# SDR 06FDEA0438

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 29,659 hours, 12,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85735000420000
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF LT WING TE AT THE I/B MOST OF OUTBD FLAP THERE IS A CRACK EMMINATING REPAIRED IAW AIRBUS REPAIR DRAWING R572.
